Cystitis effect of Mirena

We have 1372 consumer reports for Mirena. Cystitis effect occurred in 2%.

Patients statistics on Cystitis side effect for Mirena

Female
Male

Average weight in Lbs
151.24
0

Average height in Ft
5′ 6″
0

Average age
42
0

Mirena Circle Diagram 24 consumers of 1372 reported about Cystitis

  1. Lynda D. Turner says:
    3.5 rating

    Mirena for Sweat; Migraine; Hypermenorrhoea

    I have felt very well for 8 years and now suffer constantly from bladder infections, urethritis and yeasts. I suspect a connection with the spiral, because the urologist is also often at a loss as to where the cause lies.

    Side effects: Fungal infection; Cystitis
  2. Joan D. Stedman says:
    4.0 rating

    It all started with a bladder infection. After taking the antibiotics, the fungal infection followed by a cyst. That was 1 ½ years ago. Since then, more and more Zipperleinchen have been added to the diseases mentioned: flatulence, total exhaustion, sweating (especially at night), back pain in the lumbar region, breast tensions (z.Part my breasts were already so sensitive that a light touch has already caused pain), extreme Mood swings, permanent abdominal pain, hypothyroidism, weight gain, loss of libido … As with many other women too, I have now walked for more than 1 year from doctor to doctor, until a colleague told me last that she had heard that frequent bladder infections from the HS would come. Then I started researching. Meanwhile, I have with my suspicion that the complaints come from the Mirena, my FA changed. After he had listened to my story, he first wanted to exclude other causes of my complaints by extensive research. He then told me the result on the phone … .You are completely healthy – there is no reason to worry … For my abdominal cramps, he then recommended me cranberry tablets …: – ((On Friday I let me get this thing out and hope then that the nightmare is over …

  3. Brandon G. Jackson says:
    4.0 rating

    Mirena for Aggressiveness; Cyst formation; Hurt; A headache

    Hello, I have now let Mirena use a second time after the first 5 years. I always thought that since I somehow did not tolerate the pill after several years and that we had finished our wish to have two children, it was the best solution for me (us). But the more often I talk to my friends and I get to know myself on the web, the more I play with the idea of having this thing removed. Now to the side effects – I – for many years – not knowing that this could come from the Mirena – rumschleppe with me: I could not explain, where the constant restlessness, constant mood swings, the constant headache, the total loss, desire to feel sex, come here. I wrote it on the stress, two small children, work, household, etc., but they are but wish children, I like going to work for my life, my husband is the best I could wish for. When changing to the new Mirena but now constantly new side effects have occurred: I constantly have a pull in the chest (as if the milk einschießt), for some months I have abdominal discomfort, my gynecologist says, there are some cyst but no problems (in his opinion!), I constantly have the feeling that I am sitting on the bladder, so examined bladder, then came a bladder infection, antibiotics, then the symptoms were not better, so off to the urologist, super – cystoscopy (yes you do everything with), again nothing. In between, over and over again (as has been the case for years), sudden headaches, out of the blue, which then often last for hours. Somehow you already feel like a hypochondriac. When asked if perhaps the spiral would be to blame for all the misery, you only get sympathetic shaking of the head. The more I deal with it now, the more mature the idea of banishing Mirena from my body. Ingrid

  4. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.